RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 150–152 (Mi mz4693)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

The number of algebras over simple sets

N. Kh. Kasymov

Novosibirsk State University

Full text: PDF file (362 kB)

English version:
Mathematical Notes, 1992, 52:2, 861–862

Bibliographic databases:

Received: 05.04.1991

Citation: N. Kh. Kasymov, “The number of algebras over simple sets”, Mat. Zametki, 52:2 (1992), 150–152; Math. Notes, 52:2 (1992), 861–862

Citation in format AMSBIB
\Bibitem{Kas92}
\by N.~Kh.~Kasymov
\paper The number of algebras over simple sets
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 150--152
\mathnet{http://mi.mathnet.ru/mz4693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187887}
\zmath{https://zbmath.org/?q=an:0787.03033|0761.03014}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 861--862
\crossref{https://doi.org/10.1007/BF01236787}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500042}


Linking options:
  • http://mi.mathnet.ru/eng/mz4693
  • http://mi.mathnet.ru/eng/mz/v52/i2/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kh. Kasymov, “Recursively separable enumerated algebras”, Russian Math. Surveys, 51:3 (1996), 509–538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. N. Kh. Kasymov, F. N. Ibragimov, “Vychislimo otdelimye modeli”, Sovremennye problemy matematiki i fiziki, SMFN, 64, no. 4, Rossiiskii universitet druzhby narodov, M., 2018, 682–705  mathnet  crossref
    3. N. Kh. Kasymov, I. A. Khodzhamuratova, “Topologicheskie prostranstva nad algoritmicheskimi predstavleniyami universalnykh algebr”, Materialy nauchnoi konferentsii «Problemy sovremennoi topologii i ee prilozheniya», 11–12 Maya 2017 g., Tashkent, Uzbekistan, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 144, VINITI RAN, M., 2018, 17–29  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020